MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Itching Sensation (1943); Peeling (1999); Tissue Breakdown (2681); Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
The end user stated that peristomal skin under the entire tape collar was red, with a "sunburn" appearance and it was itchy, weepy, and peeling.The issue started three months ago under the tape collar under the pouch and was under the entire tape collar now.She had been using this product for many years without issue.She saw a dermatologist who did a skin culture swab to the area around the wafer but not to the area under the tape collar.The results showed bacteria for which she received treatment with a prescription oral anti-bacterial medication.The dermatologist referred her to a nurse.The end user then saw a wound nurse who prescribed triamcinolone spray every three days with appliance change.That had provided some improvement and the area was no longer weepy.She has also trialed an anti-fungal powder that she had on hand for unrelated issue.The triamcinolone spray worked better.The end user's stoma measured twenty-eight mm.She cleansed with an anti-bacterial soap and did not use protective barrier wipes or adhesive remover wipes.No photo is available at this time and she continued using the product.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13533668
Report Number9618003-2022-00146
Device Sequence Number17161936
Product Code EXE
UDI-Device Identifier00768455130924
UDI-Public00768455130924
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number413160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70
Patient SexFemale